Your browser doesn't support javascript.
loading
Mostrar: 20 | 50 | 100
Resultados 1 - 2 de 2
Filtrar
Mais filtros










Base de dados
Intervalo de ano de publicação
1.
Intern Med ; 59(1): 93-99, 2020.
Artigo em Inglês | MEDLINE | ID: mdl-31902910

RESUMO

Atypical hemolytic uremic syndrome (aHUS) is an extremely rare condition caused by an excessive activation of the complement pathway based on genetic or acquired dysfunctions in complement regulation, leading to thrombotic microangiopathy (TMA). A complement-amplifying condition (CAC) can trigger aHUS occurrence along with complement abnormality. We herein report a case of severe TMA after laparoscopic myomectomy in a healthy woman. This case was eventually diagnosed as complement-mediated TMA secondary to surgical invasive stress as a CAC, with no definitive diagnosis of aHUS despite a genetic test. The patient fully recovered after several eculizumab administrations.


Assuntos
Anticorpos Monoclonais Humanizados/uso terapêutico , Laparoscopia/efeitos adversos , Hemorragia Pós-Operatória/complicações , Microangiopatias Trombóticas/tratamento farmacológico , Miomectomia Uterina/efeitos adversos , Adulto , Inativadores do Complemento/uso terapêutico , Feminino , Humanos , Doenças Raras , Microangiopatias Trombóticas/diagnóstico , Microangiopatias Trombóticas/etiologia
2.
Masui ; 55(6): 720-4, 2006 Jun.
Artigo em Japonês | MEDLINE | ID: mdl-16780084

RESUMO

A 42-year-old woman with hysteromyoma underwent total abdominal hysterectomy under general and epidural anesthesia. Three years before, she had undergone resection of lipoma on her left shoulder under local anesthesia uneventfully. She had no previous history of hypersensitivity. General anesthesia was induced by intravenous injection of fentanyl, propofol, and vecuronium followed by inhalation of nitrous oxide, oxygen, and sevoflurane. Lidocaine and fentanyl were injected through a lumbar epidural catheter. After the start of open laparotomy, there was a sudden onset of hypotension. Administrations of ephedrine and phenylephrine, and volume loading were ineffective. Moreover, she showed profound hypotension, tachycardia, oxygen desaturation, decreased endtidal carbon dioxide and increased airway pressure. She broke out in a sweat with flushing on her chest and upper extremities. Therefore, we interrupted the surgery, checked her arterial blood gas analysis, performed echocardiography, and inserted a pulmonary artery catheter. We made a diagnosis of anaphylactic shock and administered methylprednisolone, albumin, epinephrine, norepinephrine, and dopamine to treat the circulatory collapse. The gynecologists changed their surgical gloves from a powdered-latex type to a powder-free latex type, and the surgery was resumed. She responded well to appropriate emergent therapy and all vasopressor drugs were gradually decreased and eventually stopped. After the end of the surgery, she recovered completely from the signs and symptoms of shock. Later, we found a high level of plasma latex protein-specific IgE antibody and confirmed the events as anaphylactic shock due to latex. We assumed that the anaphylactic shock was powder-induced latex allergy following use of powdered latex gloves in this case. Latex allergy should be suspected if an anaphylactic reaction or shock accompanied by circulatory collapse, respiratory failure, and skin symptoms of unknown origin occurs during surgery. As women more often come into contact with household articles containing latex, we suspect that women are prone to developing sensitivity towards latex. We recommend that powder-free or latex-free surgical gloves should be available not only for patients with a high risk of developing latex allergy, but also for patients indicated for gynecological open laparotomy.


Assuntos
Anafilaxia/etiologia , Anestesia Geral , Luvas Cirúrgicas/efeitos adversos , Histerectomia , Hipersensibilidade ao Látex/etiologia , Pós/efeitos adversos , Adulto , Anestesia Epidural , Feminino , Humanos , Imunoglobulina E/sangue , Laparotomia
SELEÇÃO DE REFERÊNCIAS
DETALHE DA PESQUISA